Just been prescribed Tramal SR 50mg 2x daily. Have just started so kind of in panic mode as this is the first time Ive been taken seriously with my pain etc - so wanting this to work... Also having major nausea issues as well..
- AM dose around 11ish - PM... around 8ish I think?
Its currently 3.30am - so not sleeping like I should be.. Anyone else experienced this?
Am I doing something wrong with the times of dosage? I feel like im on some kind of amphetamine its weird..
Also on Lyrica 150mg 2x & Valium 5mg 2x, so I find this really bizarre
Hi, amayyaaa! Occasionally tramadol can cause side effects like you're describing: "Very common (10% or more of users): CNS stimulation (up to 14%)" "Common (1% to 10% of users): Anxiety, nervousness, sleep disorder, insomnia, agitation" "Very common (10% or more of users): Nausea (up to 40%)" Usually side effects resolve after a few days to a week or so but if they persist you'll need to let your doctor know. Best regards, Wildcat
16 July 2022
Perhaps if you take your night dose a bit later, that might help you.